The periodic orbit structure of orientation preserving diffeomorphisms on D2 with topological entropy zero
Annales de l'I.H.P. Physique théorique, Volume 50 (1989) no. 3, pp. 335-356.
@article{AIHPA_1989__50_3_335_0,
     author = {Gambaudo, J. M. and Van Strien, S. and Tresser, C.},
     title = {The periodic orbit structure of orientation preserving diffeomorphisms on {D2} with topological entropy zero},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {335--356},
     publisher = {Gauthier-Villars},
     volume = {50},
     number = {3},
     year = {1989},
     zbl = {0701.58030},
     mrnumber = {1017968},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1989__50_3_335_0/}
}
TY  - JOUR
AU  - Gambaudo, J. M.
AU  - Van Strien, S.
AU  - Tresser, C.
TI  - The periodic orbit structure of orientation preserving diffeomorphisms on D2 with topological entropy zero
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1989
DA  - 1989///
SP  - 335
EP  - 356
VL  - 50
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1989__50_3_335_0/
UR  - https://zbmath.org/?q=an%3A0701.58030
UR  - https://www.ams.org/mathscinet-getitem?mr=1017968
LA  - en
ID  - AIHPA_1989__50_3_335_0
ER  - 
%0 Journal Article
%A Gambaudo, J. M.
%A Van Strien, S.
%A Tresser, C.
%T The periodic orbit structure of orientation preserving diffeomorphisms on D2 with topological entropy zero
%J Annales de l'I.H.P. Physique théorique
%D 1989
%P 335-356
%V 50
%N 3
%I Gauthier-Villars
%G en
%F AIHPA_1989__50_3_335_0
Gambaudo, J. M.; Van Strien, S.; Tresser, C. The periodic orbit structure of orientation preserving diffeomorphisms on D2 with topological entropy zero. Annales de l'I.H.P. Physique théorique, Volume 50 (1989) no. 3, pp. 335-356. http://archive.numdam.org/item/AIHPA_1989__50_3_335_0/

REFERENCES [A.F.] D. Asimov and J. Franks, Unremovable Closed Orbits, in Geometric Dynamics, J. PALIS Ed., Lecture Notes in Math., No. 1007, 1983, pp. 22-29, (1983). | MR | Zbl

[B.G.L. Block, J. Guckenheimer, M. Misiurewicz and L.S. Young, Periodic Orbits

M.Y.] and Topological Entropy of One-Dimensional Maps, Lecture Notes in Math., No. 819, 1980, pp. 18-34. | Zbl

[Bi] J. Birman, Braids, Links, and Mapping Class Groups, Annals of Mathematics studies, Princeton University Press, 1975. | MR | Zbl

[Bl.F.] P. Blanchard and J. Franks, Dynamical Complexity of Orientation Reversing Diffeomorphisms of Surfaces, Inventiones math., Vol. 62, 1980, pp. 333-339. | MR | Zbl

[Bo 1] P. Boyland, Braid Types and a Topological Method of Proving Positive Entropy, preprint, 1987.

[Bo 2] P. Boyland, An Analog of Sharkovski's. Theorem for Twist Maps, Summer Conference on Hamiltonian Dynamical Systems, proceeding A.M.S.-S.I.A.M. 1987. | Zbl

[Bro]L.E.J. Brouwer, Über die periodischen transformationen der Kugel, Math. Ann., Vol. 80, 1919, pp. 39-41. | JFM | MR

[Ca] A. Casson, Automorphisms of Surfaces After Nielsen and Thurston, lecture notes by S. Bleirer.

[Ei] S. Eilenberg, Sur les transformations périodiques de la surface de sphere, Fund. Math., Vol. 22, 1934, pp. 28-41. | Zbl

[F.L.P.] A. Fathi, F. Laudenbach and V. Peanaru, Travaux de Thurston sur les surfaces, Astérisque, Vol. 66-67, 1979.

[Fr] D. Fried, Entropy and Twisted Cohomology, Topology, Vol. 25, 1986, pp. 455- 470. | MR | Zbl

[Ha] M. Handel, Zero Entropy Surface Diffeomorphisms, preprint, 1986.

[H.W.] P. Holmes and R. Williams, Knotted Periodic Orbits in Suspension of Smale's Horseshoe: Torus Knots and Bifurcation Sequences, Arch. Rat, Mech. Anal., Vol. 90, 1985, pp. 115-194. | MR | Zbl

[Ka] A. Katok, Lyapounov Exponents, Entropy and Periodic Orbits for Diffeomorphisms, Publ. Math. I.H.E.S., Vol. 51, 1980, pp. 137-173. | Numdam | MR | Zbl

[Kerc] S.P. Kerckhoff, The Nielsen Realization Problem, Annals of Math., Vol. 117, 1983, pp. 235-265. | MR | Zbl

[Kere] B. Kerekjarto, Sur la structure des transformations topologiques des surfaces en elles-mêmes, L'Enseignement Math., Vol. 35, 1936, pp. 297-316. | Zbl

[Kob] T. Koboyashi, Links of Homeomorphisms of a Disc and Topological Entropy, Invent. math., Vol. 80, 1985, pp. 153-159. | MR | Zbl

[Mor] J.W. Morgan, Non-Singular Morse-Smale Flows on 3-Dimensional Manifolds, Topology, Vol. 18, 1978, pp. 41-53. | Zbl

[Sar] A.N. Sarkovskii, Coexistence of Cycles of a Continuous Map of a Line Into Itself, Ukr. Math., Vol. 16, 1964, pp. 61-71. | MR

[Smi] J. Smillie, Periodic Points of Surface Homeomorphisms with Zero Entropy, Ergod. Th. & Dynam. Sys., Vol. 3, 1983, pp. 315-334. | Zbl

[Th] W. Thurston, Three Dimensional Manifolds, Kleinian Groups and Hyperbolic Geometry, Bull. A.M.S., Vol. 6, 1982, pp. 357-381. | MR | Zbl